Corrigendum to “Homology of origamis with symmetries”
Annales de l'Institut Fourier, Volume 66 (2016) no. 3, pp. 1279-1284.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3038
@article{AIF_2016__66_3_1279_0,
     author = {Matheus, Carlos and Yoccoz, Jean-Christophe and Zmiaikou, David},
     title = {Corrigendum to {{\textquotedblleft}Homology} of origamis with symmetries{\textquotedblright}},
     journal = {Annales de l'Institut Fourier},
     pages = {1279--1284},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {66},
     number = {3},
     year = {2016},
     doi = {10.5802/aif.3038},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3038/}
}
TY  - JOUR
TI  - Corrigendum to “Homology of origamis with symmetries”
JO  - Annales de l'Institut Fourier
PY  - 2016
DA  - 2016///
SP  - 1279
EP  - 1284
VL  - 66
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3038/
UR  - https://doi.org/10.5802/aif.3038
DO  - 10.5802/aif.3038
LA  - en
ID  - AIF_2016__66_3_1279_0
ER  - 
%0 Journal Article
%T Corrigendum to “Homology of origamis with symmetries”
%J Annales de l'Institut Fourier
%D 2016
%P 1279-1284
%V 66
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3038
%R 10.5802/aif.3038
%G en
%F AIF_2016__66_3_1279_0
Matheus, Carlos; Yoccoz, Jean-Christophe; Zmiaikou, David. Corrigendum to “Homology of origamis with symmetries”. Annales de l'Institut Fourier, Volume 66 (2016) no. 3, pp. 1279-1284. doi : 10.5802/aif.3038. https://aif.centre-mersenne.org/articles/10.5802/aif.3038/

[1] Matheus, Carlos; Yoccoz, Jean-Christophe; Zmiaikou, David Homology of origamis with symmetries, Ann. Inst. Fourier (Grenoble), Tome 64 (2014) no. 3, pp. 1131-1176

Cited by Sources: